# SDR DALA2019042702672

- Difficulty date: April 27, 2019
- Submitted: April 27, 2019
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 46,743 hours, 24,359 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 RH SIDE, HOLE 6, AT LEVEL DOOR STOP 7, CR ACK DIRECTION 2 O'CLOCK. AT FWD GALLEY AREA (1 EA). PERFORMED SECTION I AS PERMANENT REPAIR LOCATED ON FR 16R/H SIDE HOLE 6 AT LEVEL DOOR STOP 7 AS PER PRI 577038-14 AND ER/A 577038-14AD .
